A 20-year-old female asked:
Had my period three times last month-could acne cysts be caused by the constant periods?
1 doctor answer • 3 doctors weighed in
Aesthetic Medicine 37 years experience
Possibly: Acne can be activated with hormone changes. I would recommend you see your gyn to find out why you had 3 menses last month. I think you should at the least have an endocrine study.
Created for people with ongoing healthcare needs but benefits everyone.
4.3k viewsReviewed >2 years ago
Last updated Apr 6, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.